# SDR VTZA96267

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6598 - IAD-RUD - ABORTED TAKEOFF DUE TO NR 1 EADI FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REMOVED AND REPLACED NR 1 AHRS COMPUTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
